# SDR A6WA202107227837

- Difficulty date: June 9, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 600230681
- Part serial: NSN
- Condition: Excess Play
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE 347219/1 HORIZONTAL STABILIZER EXCESSIVE PLAY.   HORIZONTAL STABILIZER PIVOT BUSHING DIAMETER HOLES IN THE AIRCRAFT STRUCTURE  ARE BELOW THE REQUIREMENTS AWA MAINTENANCE TASK CARD SUPPLEMENT NUMBER 19-154 REV B, DATED 07/16/2019.   ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED Ï¿½INSPECTION AND LUBRICATION OF THE PIVOT ASSEMBLY Ï¿½SERVICE BULLETIN 601R-55-007, 2B, PART B. FOUND INNER DIAMETER OF BUSHING P/N 600-23068-1 AND OUTER DIAMETER OF PIN OUT OF TOLERANCE ON LH AND RH SIDE. HFEC PERFORMED WITH NO INDICATIONS IAW CRJ200 NDT MANUAL 51-20-06 PART 1 REV 42 DATED OCT 10/20. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW AWA MAINTENANCE TASK CARD SUPPLEMENT NUMBER 19-154 REV B, DATED 07/16/2019.
